Alert archive / California / Wind Advisories in 2009
Wind Advisory 6, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 8, 2009, 8:10 PM PST for 4 counties in California. It took effect at Feb 9, 2009, 12:00 AM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2009, 8:10 PM PST (04:10 UTC)
- In effect from
- Feb 9, 2009, 12:00 AM PST
- Expired
- Feb 10, 2009, 12:00 AM PST
- In force
- 24 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 090410 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 810 PM PST SUN FEB 8 2009 ...STRONG WINDS ACROSS THE DESERTS THROUGH MONDAY... .A STRONG COLD FRONT SWEEPING ACROSS SOUTHERN CALIFORNIA WILL BRING GUSTY WINDS TO THE DESERTS TONIGHT AND MONDAY. STRONGEST WINDS WILL SURFACE MONDAY AFTERNOON BEHIND THE COLD FRONT WITH SUSTAINED WINDS FROM 20 TO 30 MPH GUSTING TO OVER 50 MPH AT TIMES. CAZ060>062-091400- /O.NEW.KSGX.WI.Y.0006.090209T0800Z-090210T0300Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 810 PM PST SUN FEB 8 2009 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST MONDAY. SOUTHWEST WINDS AHEAD OF A STRONG COLD FRONT WILL GUST TO 45 MPH AT TIMES TONIGHT. THE STRONGEST WINDS WILL SURFACE ON MONDAY WITH THE PASSAGE OF THE COLD FRONT...WHEN SUSTAINED WEST WINDS FROM 20 TO 30 WITH FREQUENT GUSTS TO OVER 50 MPH LIKELY. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO LESS THAN A 1/4 MILE AT TIMES ON MONDAY. THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MOEDE
5 follow-up statements
000 WWUS76 KSGX 091006 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 206 AM PST MON FEB 9 2009 CAZ060>062-091815- /O.CON.KSGX.WI.Y.0006.000000T0000Z-090210T0300Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 206 AM PST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A COLD FRONT SWEEPING ACROSS SOUTHERN CALIFORNIA WILL BRING GUSTY WINDS TO THE DESERTS TODAY INTO THIS EVENING. STRONGEST WEST WINDS WILL SURFACE THIS AFTERNOON BEHIND THE COLD FRONT WITH SUSTAINED WINDS FROM 20 TO 30 MPH GUSTING TO OVER 50 MPH AT TIMES. BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO LESS THAN A 1/4 MILE AT TIMES. THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MACKECHNIE
000 WWUS76 KSGX 091535 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 735 AM PST MON FEB 9 2009 CAZ042-043-048-050-057-092345- /O.EXA.KSGX.WI.Y.0006.000000T0000Z-090210T0300Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 735 AM PST MON FEB 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. A COLD FRONT SWEEPING ACROSS SOUTHERN CALIFORNIA WILL BRING GUSTY WEST WINDS INTO THIS EVENING. THE STRONGEST WINDS WILL DEVELOP LATE MORNING INTO THIS AFTERNOON WITH SUSTAINED WINDS FROM 15 TO 25 MPH GUSTING TO OVER 35 MPH AT TIMES...ESPECIALLY NEAR THE COAST. THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS...DOWNED TREES AND DOWNED POWER LINES. $$ CAZ060>062-092345- /O.CON.KSGX.WI.Y.0006.000000T0000Z-090210T0300Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 735 AM PST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A COLD FRONT SWEEPING ACROSS SOUTHERN CALIFORNIA WILL BRING GUSTY WEST WINDS TO THE DESERTS TODAY INTO THIS EVENING. THE STRONGEST WINDS WILL SURFACE THIS AFTERNOON WITH SUSTAINED WINDS FROM 20 TO 30 MPH...GUSTING TO OVER 50 MPH AT TIMES. THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS...DOWNED TREES AND DOWNED POWER LINES. $$ SMALL/ATKIN
000 WWUS76 KSGX 092342 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 342 PM PST MON FEB 9 2009 CAZ061-062-100800- /O.EXT.KSGX.WI.Y.0006.000000T0000Z-090210T0800Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 342 PM PST MON FEB 9 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A STRONG COLD FRONT WILL MOVE ACROSS THE DESERTS LATE THIS AFTERNOON...FOLLOWED BY STRONG WESTERLY WINDS THAT WILL CONTINUE THROUGH THE EVENING. SUSTAINED WINDS FROM 20 TO 40 MPH ARE LIKELY WITH DAMAGING WIND GUSTS TO 55 MPH AT TIMES. THE STRONGEST WINDS WILL OCCUR IN THE SAN DIEGO DESERTS AND AFFECT THE BORREGO SPRINGS...OCOTILLO WELLS...AGUA CALIENTE SPRINGS AND JACUMBA. STRONG WINDS WILL ALSO AFFECT SECTIONS OF THE COACHELLA VALLEY. THESE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS...DOWNED TREES AND DOWNED POWER LINES. $$ CAZ060-100300- /O.CON.KSGX.WI.Y.0006.000000T0000Z-090210T0300Z/ APPLE AND LUCERNE VALLEYS- 342 PM PST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A COLD FRONT SWEEPING ACROSS SOUTHERN CALIFORNIA WILL BRING GUSTY WEST WINDS TO THE DESERTS INTO THIS EVENING. THE STRONGEST WINDS WILL RANGE FROM 20 TO 30 MPH...GUSTING TO 50 MPH AT TIMES. THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ CAZ042-043-048-050-057-100300- /O.CON.KSGX.WI.Y.0006.000000T0000Z-090210T0300Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 342 PM PST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. STRONG WEST WINDS FOLLOWING THE PASSAGE OF A COLD FRONT WILL CONTINUE THROUGH 7 PM. SUSTAINED WINDS FROM 20 TO 30 MPH WILL GUST OVER 40 MPH AT TIMES...WITH STRONGEST WINDS AT THE COAST. THESE STRONG WINDS CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. DOWNED TREES AND POWER LINES ARE QUITE POSSIBLE THROUGH EARLY EVENING...ESPECIALLY WITH THE GROUND SATURATED FROM PREVIOUS RAINS. $$ MOEDE
000 WWUS76 KSGX 100259 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 659 PM PST MON FEB 9 2009 CAZ061-100400- /O.CAN.KSGX.WI.Y.0006.000000T0000Z-090210T0800Z/ COACHELLA VALLEY- 659 PM PST MON FEB 9 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELED THE WIND ADVISORY FOR THE COACHELLA VALLEY. $$ CAZ060-100400- /O.EXP.KSGX.WI.Y.0006.000000T0000Z-090210T0300Z/ APPLE AND LUCERNE VALLEYS- 659 PM PST MON FEB 9 2009 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. THE STRONG WESTERLY WINDS FROM EARLIER TODAY WILL SUBSIDE THROUGH THE EVENING. $$ CAZ042-043-048-050-057-100400- /O.EXP.KSGX.WI.Y.0006.000000T0000Z-090210T0300Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 659 PM PST MON FEB 9 2009 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. THE STRONG WINDS FROM EARLIER TODAY WILL CONTINUE TO SUBSIDE THROUGH 10 PM. $$ CAZ062-100800- /O.CON.KSGX.WI.Y.0006.000000T0000Z-090210T0800Z/ SAN DIEGO COUNTY DESERTS- 659 PM PST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. STRONG WESTERLY WINDS BEHIND A DEPARTING COLD FRONT WILL AFFECT THE SAN DIEGO COUNTY DESERTS THROUGH MIDNIGHT. SUSTAINED WINDS FROM 20 TO 40 MPH ARE LIKELY WITH WIND GUSTS TO 55 MPH AT TIMES. THE STRONG WINDS WILL AFFECT BORREGO SPRINGS...OCOTILLO WELLS...AGUA CALIENTE SPRINGS...JACUMBA...AND ALL OF IMPERIAL COUNTY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS...DOWNED TREES AND DOWNED POWER LINES. $$ MOEDE
000 WWUS76 KSGX 100927 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1200 AM PST TUE FEB 10 2009 CAZ062-100945- /O.EXP.KSGX.WI.Y.0006.000000T0000Z-090210T0800Z/ SAN DIEGO COUNTY DESERTS- 1200 AM PST TUE FEB 10 2009 ...WIND ADVISORY EXPIRED... WIND ADVISORY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 8, 1:20 PM PST, 6 hours 50 minutes earlier.
Area forecast discussion, Feb 8, 1:20 PM PST, 6 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 120 PM PST SUN FEB 8 2009 .SYNOPSIS... CLOUDS WILL BE GATHERING AGAIN LATE TONIGHT AND MONDAY AS ANOTHER STRONG COLD FRONT BRINGS MORE WIND...RAIN...AND MOUNTAIN SNOW TO SOUTHERN CALIFORNIA. COOL AND PARTLY CLOUDY CONDITIONS SHOULD PREVAIL TUESDAY AND WEDNESDAY UNDER WEAK HIGH PRESSURE. THE ACTIVE WEATHER PATTERN CONTINUES WITH ANOTHER COLD STORM EXPECTED TO PUSH THROUGH CALIFORNIA ON THURSDAY WITH MORE LIGHT RAIN AND SNOW... FOLLOWED. A WEAK RIDGE OF HIGH PRESSURE IS SLATED TO BRING ANOTHER BREAK ON FRIDAY...THEN A STRONGER STORM APPEARS HEADED OUR WAY FOR NEXT WEEKEND. && .DISCUSSION... SCATTERED...MOSTLY LIGHT SHOWERS CONTINUED TO DEVELOP OVER THE AREA IN RESPONSE TO DAYTIME HEATING. THE SHOWERS WERE LIGHT AND SHOULD BECOME LESS NUMEROUS AROUND SUNSET...EXCEPT IN THE MOUNTAINS WHERE MOIST UPSLOPE IS LIKELY TO STILL SQUEEZE OUT LIGHT AMOUNTS. SATELLITE IMAGERY SHOWS MOSTLY CLOUDY SKIES W OF THE MTNS AT 21Z. FREEZING TEMPS WERE OBSERVED ABOVE 5.5K FT IN THE MTNS WHERE SOME SCATTERED LIGHT SNOW SHOWERS ARE LIKELY OCCURRING. FARTHER UPSTREAM THE WATER VAPOR LOOP SHOWS ANOTHER TROUGH OFF THE NOCAL COAST APPROACHING 130W. THIS HAS BEEN MOVING STEADILY SE. LOOKS LIKE NO CLEAR BREAK NOW DEVELOPING BETWEEN SYSTEMS. LINGERING MOISTURE AND INSTABILITY STILL ENOUGH TO GENERATE SCATTERED LIGHT PRECIPITATION THIS AFTERNOON THROUGH TONIGHT. WITHOUT MUCH CHANCE TO DRY OUT THE ATMOSPHERE...STEADY PRECIP SHOULD BEGIN ON THE COASTAL SLOPES WELL IN ADVANCE OF THE APPROACHING UPSTREAM SYSTEM...WITH LIGHT PRECIPITATION COVERING THE COAST AND VALLEY AREAS BY MORNING. WINDS WILL BEGIN TO INCREASE OVERNIGHT AS WELL...ESPECIALLY IN THE MOUNTAINS. BY MORNING...EXPECT WIND GUSTS OF ADVISORY STRENGTH OVER THE MOUNTAINS AND THE ADJACENT DESERT SLOPES. STRONGEST WINDS SHOULD MATERIALIZE OVER THE SAN DIEGO COUNTY MOUNTAINS AND ADJACENT DESERT SLOPES WHERE ISOLATED WIND GUSTS COULD REACH 60 MPH BY AFTERNOON. SINCE THE CORE INSTABILITY AND ENERGY WITH THIS SYSTEM WILL PASS TO THE N...PRECIPITATION WILL BE LIGHT...EXCEPT ON THE COASTAL SLOPES WHERE IT WILL BE ENHANCED BY UPSLOPE FLOW. THE MAIN COLD FRONT WITH THIS SYSTEM IS EXPECTED TO PUSH FROM N TO S OVER THE CWA BETWEEN 15Z AND 21Z ON MON. THIS SHOULD BE ACCOMPANIED BY STEADY LIGHT PRECIPITATION AT THE LOWER ELEVATIONS...WITH MODERATE RATES RAIN/ SNOW IN THE MTNS. EXPECT BETWEEN ONE-QUARTER AND ONE-HALF INCH TOTALS AT THE LOWER ELEVATIONS W OF THE MTNS ON MON...BETWEEN ONE AND TWO INCHES POSSIBLE ON THE COASTAL SLOPES THROUGH TUE AM...AND THE DESERTS SHOULD COME UP SHORT...WITH ONE-QUARTER INCH OR LESS. PRECIPITATION WILL FALL MOSTLY AS SNOW IN THE MOUNTAINS ABOVE 5K FT. FOR THE ENTIRE PERIOD THROUGH TUE AM...BETWEEN 6 AND 12 INCHES IS POSSIBLE AT THE RESORTS. SNOW LEVELS WILL BE AROUND 4K FT N TO 4.8K FEET S...LOWERING MON NIGHT TO AROUND 3-3.5K. A WINTER WEATHER ADVISORY WILL BE NEEDED IN THE MOUNTAINS FOR MONDAY AND MONDAY NIGHT. A TRANSIENT...WEAK HIGH PRESSURE RIDGE BRINGS DRY WEATHER WITH SOME WARMING TUE INTO WED...BUT BY WED NIGHT THE NEXT STORM IN OUR PARADE DIVES DOWN THE CA COAST WITH MORE RAIN AND SNOW FOR OUR AREA ON THU. SIMILAR TO THE STORM MON...THIS STORM APPEARS TO BE HEADED ON AN INLAND TRAJECTORY...SO AT THIS TIME PRECIP AMOUNTS LOOK TO BE LIGHT. ANOTHER BREAK IS SLATED FOR FRI...BUT SINCE WE ARE SQUARELY IN THE STORM TRACK...ANOTHER...AND EVEN STRONGER STORM IS POSSIBLE NEXT WEEKEND WITH GREATER RAINFALL AND SNOWFALL FOR THE ENTIRE STATE. && .AVIATION... 081930Z...AREA IS BETWEEN WEATHER SYSTEMS THIS AFTERNOON WITH THE NEXT TROUGH OF LOW PRESSURE EXPECTED TO MOVE THROUGH ON MONDAY. CONTINUED UNSETTLED TODAY WITH SCATTERED TO BROKEN STRATOCU WITH BASES RANGING BETWEEN 2500 AND 5000 FEET MSL. VISIBILITIES MOSTLY UNRESTRICTED. SOME MOUNTAIN AND HIGHER TERRAIN OBSCUREMENT. BECOMING BROKEN TO OVERCAST LAYERS BETWEEN 2000 AND 4000 FEET MSL WITH SCATTERED 3 TO 5 MILES IN SHOWERS LATE TONIGHT AND MONDAY. HORTON && .MARINE... THE SWELL AT ABOUT 4 TO 5 FT INNER WATERS TO 6 TO 8 FEET OUTER WATERS WILL SLOWLY DECREASE THROUGH MONDAY...THEN INCREASE MONDAY NIGHT. ANOTHER SYSTEM WILL MOVE IN LATE TONIGHT WITH INCREASES CHANCES FOR RAIN AND INCREASING WINDS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR MONDAY THROUGH TUESDAY MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE && PUBLIC...JAD AVIATION/MARINE...HORTON NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Feb 8, 3:30 PM PST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 330 PM PST SUN FEB 8 2009 CAZ042-043-048-050-055-056-057-058-060-061-062-091200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 330 PM PST SUN FEB 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY * A COLD FRONT WILL BRING RAIN...SNOW AND STRONG WINDS MONDAY AND MONDAY NIGHT. WINDS FROM 20 TO 40 MPH WITH GUSTS OVER 50 MPH ARE LIKELY IN THE MOUNTAINS AND DESERTS. STRONG WINDS OVER THE COASTAL WATERS WILL CREATE HAZARDOUS BOATING CONDITIONS. * ANOTHER COLD FRONT WILL BRING LIGHT RAIN EARLY THURSDAY AND GUSTY WEST WINDS TO 40 MPH THE MOUNTAINS AND DESERTS. * A STRONGER LOW PRESSURE SYSTEM COULD BRING HEAVY RAIN AND MOUNTAIN SNOW ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 8:06 PM PST | Winter Weather Advisory | SGX | Riverside, San Bernardino, San Diego | 28 hr |
| Feb 9, 1:41 AM PST | Small Craft Advisory for Winds | SGX | 30 hr | |
| Feb 9, 2:48 PM PST | Winter Storm Warning | SGX | San Bernardino | 4 hr |
Nearby
Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.